MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0987-7053(00)00234-3

Медицинская библиотека · Neurophysiologie clinique = Clinical neurophysiology · 2000

Severe but reversible encephalopathy associated with cefepime.

Jallon P, Fankhauser L, Du Pasquier R, Coeytaux A, Picard F, Hefft S, Assal F

СтатьяПеревод пока не подготовлен

Аннотация

In this study, a report has been made of 19 cases of severe encephalopathy in patients with renal impairment who were treated during the last three years for various infections with cefepime, a new parenteral cephalosporin antibiotic. All patients (aged 57 to 91 years) presented a prolonged confusional state associated with diffuse rhythmic non-reactive triphasic sharp waves on the EEG. All the electroclinical symptomatology disappeared within 24-48 hours after discontinuation of drug administration. A clear relation was found between encephalopathy and cefepime intake. These observations underline the fact that the cefepime dosage should be reduced in renally impaired patients.

Для цитирования: Jallon P, Fankhauser L, Du Pasquier R, Coeytaux A, Picard F, Hefft S, Assal F. Severe but reversible encephalopathy associated with cefepime.. Neurophysiologie clinique = Clinical neurophysiology. 2000. DOI: 10.1016/s0987-7053(00)00234-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.